A boundary modulus of continuity for a class of singular parabolic equations. (English) Zbl 0606.35044

Nonlinear singular parabolic equations with principal part in divergence form and with non-homogeneous Dirichlet data assigned on the parabolic boundary are studied with a view to establishing continuity up to the boundary of weak solutions. This continuity is estimated in terms of a modulus which can be estimated from the data. The equations, which involve maximal monotone operators, are of the type which model diffusion with changes of phases.
Reviewer: J.Toland


35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35K65 Degenerate parabolic equations
35K10 Second-order parabolic equations
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35K57 Reaction-diffusion equations
Full Text: DOI


[1] Bertsch, M, Nonlinear diffusion problems: the large time behaviour, (1983), Rijksuniversiteit Leiden, the Netherlands · Zbl 0509.35047
[2] Caffarelli, L.A; Evans, C.L, Continuity of the temperature in the two-phase Stefan problem, Arch. rational mech. anal., 81, 199-220, (1983) · Zbl 0516.35080
[3] DiBenedetto, E, Continuity of weak solutions to certain singular parabolic equations, Ann. math. pura appl. (IV), CXXX, 131-177, (1982) · Zbl 0503.35018
[4] DiBenedetto, E, Continuity of weak solutions to a general porous medium equation, Indiana univ. math. J., 32, 1, 83-118, (1983) · Zbl 0526.35042
[5] DiBenedetto, E; Friedman, A, Regularity of solutions of nonlinear degenerate parabolic systems, J. reine angew. math., 349, 83-128, (1984) · Zbl 0527.35038
[6] Ladyzenskaja, O.A; Solonnikov, V.A; Ural’tzeva, N.N, Linear and quasi-linear equations of parabolic type, Amer. math. soc. transl. math. mono., Vol. 23, (1968), Providence, R. I.
[7] Langlais, M; Phillips, D, Stabilization of solutions of non linear and degenerate evolution equations, Non linear anal. TMA, 9, (1985)
[8] Sachs, P, The initial and boundary value problem for a class of degenerate parabolic equations, Comm. part. diff. eq., 8, 693-734, (1983)
[9] Ziemer, W.P, Interior and boundary continuity of weak solutions of degenerate parabolic equations, Trans. amer. math. soc., 271, 2, 733-748, (1982) · Zbl 0506.35053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.